# SDR 2003FA0001006

- Difficulty date: August 29, 2003
- Submitted: October 6, 2003
- Operation: General aviation
- Aircraft: N442AF
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P063779632
- Engine: Lyc IO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW117725
- Part serial: 270142
- Condition: Broken
- Location: Engine
- Part time: 1,173 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANK BROKE ON NR 4 AND NR 6 CHEEK.
